# SDR JIKA2023040601

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N241DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT607B
- Aircraft time: 28,956 hours, 24,226 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KDFW, A VERY STRONG ELECTRICAL BURNING SMELL WAS REPORTED BY THE FLIGHT CREW. PILOTS SWITCHED OFF BLEEDS, HEATING AND COOLING AND SMELL REMAINED.  SMELL CAUSED NAUSEA AND HEADACHES FOR BOTH AIRCREW.  THE AIRCRAFT RETURNED TO KDFW AND LANDED WITHOUT INCIDENT.   MAINTENANCE REMOVED FLOORBOARDS AND INSPECTED BLEED LINES ON CARGO AREA AND COCKPIT. FOUND PLASTIC BAG MELTED ON CARGO AREA UNDER THE FLOOR.  PLASTIC WAS REMOVED AND THOROUGHLY CLEANED AREA, AND ALSO BLEW OUT BLEED LINES.  MAINTENANCE RAN ENGINES FOR APPROXIMATELY 30 MINUTES AT 85% WITH BLEEDS ON.  OPERATED ALL LIGHTS INTERNALLY AND EXTERNALLY AND OPERATED LH AND RH DE-ICE PROP FOR POSSIBLE SHORT CIRCUITS. NO FURTHER SMELL WAS NOTED, AND ALL GROUND OPERATIONAL CHECKS FOUND SATISFACTORY.  NO PARTS WERE REQUIRED TO BE CHANGED AND AIRCRAFT WAS RETURNED TO SERVICE.
